PuSH - Publication Server of Helmholtz Zentrum München

Efendiyev, M.A. ; Zhigun, A. ; Senba, T.*

On a weak attractor of a class of PDEs with degenerate diffusion and chemotaxis.

J. Math. Soc. Jpn. 66, 1133-1153 (2014)
Publ. Version/Full Text DOI
Free by publisher
In this article we deal with a class of degenerate parabolic systems that encompasses two di erent e ects: porous medium and chemo- taxis. Such classes of equations arise in the mesoscale level modeling of biomass spreading mechanisms via chemotaxis. We prove estimates related to the ex- istence of the global attractor under certain 'balance conditions' on the order of the porous medium degeneracy and the growth of the chemotactic function.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Attractor; biofilms; chemotaxis; dissipative estimate; porous-medium; In this article we deal with a class of degenerate parabolic systems that encompasses two different effects: porous medium and chemotaxis. Such classes of equations arise in the mesoscale level modeling of biomass spreading mechanisms via chemotaxis. We prove estimates related to the existence of the global attractor under certain 'balance conditions' on the order of the porous medium degeneracy and the growth of the chemotactic function.
ISSN (print) / ISBN 0025-5645
e-ISSN 1881-1167
Quellenangaben Volume: 66, Issue: 4, Pages: 1133-1153 Article Number: , Supplement: ,
Publisher Mathematical Society of Japan
Reviewing status